Parametric Inference for Diffusion Processes Observed at Discrete Points in Time: a Survey
Article first published online: 15 JAN 2007
International Statistical Review
Volume 72, Issue 3, pages 337–354, December 2004
How to Cite
Sørensen, H. (2004), Parametric Inference for Diffusion Processes Observed at Discrete Points in Time: a Survey. International Statistical Review, 72: 337–354. doi: 10.1111/j.1751-5823.2004.tb00241.x
- Issue published online: 15 JAN 2007
- Article first published online: 15 JAN 2007
- [Received August 2002, accepted March 2004]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!